Posted by: Anon | 2008-11-03

Is this bad?

Hi doc, Im so stupid i would like to kick myself if i could. Im on birth control pills... i take my tabs at 7 every day..Yesterday when i came home my mind was so not with me that when i went to take my pill i took Monday instead of Sunday. The inactive pills on my pill pack started last week Friday &  this Wednesday i will get my period so what i wanna know is if i take Sundays pill today will it be a problem? it was a mistake i don' t know how i did that but will it be a problem now?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If they were both inactive pills, it will not matter.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anon | 2008-11-03

Thanx Angie

Reply to Anon
Posted by: Angie | 2008-11-03

it won' t be a happen a lot of times to me aswell

Reply to Angie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.